# SDR VNAA9911001

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: D11992
- Condition: Failed
- Location: Rt Prop
- Part time: 10,268 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PREPARING TO TAXI, FLIGHT 4097 COULD NOT GET THE RIGHT HAND PROPELLER OUT OF FEATHER.  MAINTENANCE INSPECTED AND REPLACED THE PROPELLER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  OPERATIONAL CHECKS WERE COMPLETED AND AIRCRAFT WAS RELEASED FOR SERVICE.
